# SDR ABXA20250315057

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 117,062 hours, 24,506 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 1,564 hours, 589 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING #2 ENGINE THE ENGINE FAILED TO START, A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C. MTX TROUBLESHOT AND FOUND STARTER HAD FAILED INTERNALLY AND STARTVALVE WAS STICKING OPEN. MTX REMOVED AND REPLACED RH START VALVE IAW AMM 80-11-01. AND REPLACED #2 STARTER IAW AMM 80-11-02 . BOTH OPS CHECK GOOD . RETURNED A/C TO SERVICE 
START VALVE PN 3291172-2  SN 1191C    TSN 1564  TSO 1564 TSO 1564
